Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A proof of the Kauffman–Harary Conjecture

Thomas W Mattman and Pablo Solis

Algebraic & Geometric Topology 9 (2009) 2027–2039
Bibliography
1 C C Adams, The knot book. An elementary introduction to the mathematical theory of knots, Amer. Math. Soc. (2004) MR2079925
2 M M Asaeda, J H Przytycki, A S Sikora, Kauffman–Harary conjecture holds for Montesinos knots, J. Knot Theory Ramifications 13 (2004) 467 MR2069036
3 G Burde, H Zieschang, Knots, 5, de Gruyter (2003) MR1959408
4 N E Dowdall, T W Mattman, K Meek, P R Solis, On the Harary–Kauffman Conjecture and Turk’s head knots, to appear in Kobe J. Math. arXiv:0811.0044
5 F Harary, L H Kauffman, Knots and graphs. I. Arc graphs and colorings, Adv. in Appl. Math. 22 (1999) 312 MR1675756
6 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
7 L H Kauffman, S Lambropoulou, On the classification of rational tangles, Adv. in Appl. Math. 33 (2004) 199 MR2074397
8 C Livingston, Knot theory, 24, Math. Ass. Amer. (1993) MR1253070
9 M K Mo, Knot colorings and the Alexander polynomial, Lecture notes (2007)
10 K Murasugi, Jones polynomials and classical conjectures in knot theory, Topology 26 (1987) 187 MR895570
11 K Murasugi, Knot theory and its applications, Birkhäuser (1996) MR1391727
12 L Person, M Dunne, J DeNinno, B Guntel, L Smith, Colorings of rational, alternating knots and links, Preprint (2002)
13 J H Przytycki, 3–coloring and other elementary invariants of knots, from: "Knot theory (Warsaw, 1995)" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 275 MR1634462
14 M B Thistlethwaite, A spanning tree expansion of the Jones polynomial, Topology 26 (1987) 297 MR899051
15 D B West, Introduction to graph theory, Prentice Hall (1996) MR1367739